Excessive use of Contraceptives May Cause Blood Coagulation

0
436

Doctor said, Excessive use of contraceptive pills by women can lead to increased blood coagulation, with an increased risk of cardiovascular problems.

Excess use of oral contraceptives has been linked to change immune and inflammatory factors.

Oral pills may also be eaten inflammatory component and mental illness. The disease may be more painful to use.

Current surveys showed the country observe 100 percent rise in the use of contraceptive pill users from 8.2 million consumers in the recent years.

Doctor said,  Excess of oral contraceptives pills may cause disease and skin allergies.

women in the age group of 19-25 are more use into the contraceptive pills. Skin allergies, breast tenderness spotting and irregular periods have become very prominent,” said Mr Sinha.

Mr Das Said, “Levonorgestrel has the ability to reduction glucose tolerance (diabetes) when used for the longer term. When used for emergency contraception, the doctor must be consult three weeks for follow up.

“A lot many times, harm caused by contraceptive pills to be consumed by woman depends on physical fitness and body weight and age factor determines the dosages of contraceptive pills,” he said.

NO COMMENTS

LEAVE A REPLY